RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 1997, Volume 4, Number 2, Pages 43–50 (Mi da392)  

This article is cited in 2 scientific papers (total in 2 papers)

Finite generability of distribution algebras

F. I. Salimov

Kazan State University

Full text: PDF file (638 kB)

Bibliographic databases:
UDC: 519.714.2
Received: 20.11.1996

Citation: F. I. Salimov, “Finite generability of distribution algebras”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:2 (1997), 43–50

Citation in format AMSBIB
\Bibitem{Sal97}
\by F.~I.~Salimov
\paper Finite generability of distribution algebras
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 1997
\vol 4
\issue 2
\pages 43--50
\mathnet{http://mi.mathnet.ru/da392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490447}
\zmath{https://zbmath.org/?q=an:0944.46035}


Linking options:
  • http://mi.mathnet.ru/eng/da392
  • http://mi.mathnet.ru/eng/da/v4/s1/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolpakov R.M., “Criterion of generativeness of sets of rational probabilities by a class of Boolean functions”, Discrete Appl Math, 135:1–3 (2004), 125–142  crossref  mathscinet  isi  scopus
    2. A. D. Yashunsky, “Algebras of probability distributions on finite sets”, Proc. Steklov Inst. Math., 301 (2018), 304–318  mathnet  crossref  crossref  isi  elib  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:94
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019